# SDR C2XA01IA185

- Difficulty date: March 27, 2001
- Submitted: March 31, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 2170 · Humidity Control System
- Part: O-Ring
- Part number: 645001RR151
- Condition: Leaking
- Location: Water Separater
- Component: Water Seperator
- Component part number: 44E202A
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

IAH-FLIGHT 3422 DURING CLIMBOUT THE CREW REPORTED SMOKE IN THE CABIN, WITH RIGHTHAND DUCT LEAK WARNING.  THE NR 2 ENGINE WAS SHUT DOWN AS A PRECAUTION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WATER SEPARATOR O-RING, PERFORMED AN OPERATIONAL CHECK OF THE PACKS SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
